# SDR 08FDEA03239

- Difficulty date: August 4, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SKIN IS DENTED 5' FROM THE INBD END.  SMOOTHED AREA AROUND THE DENT IAW A300-600 SRM 51-73-10.   ORIGINAL MATERIAL 0.031 IAW SRM 57-52-12; ITEM 45.  MATERIAL REMOVED 0.002.  MATERIAL REMAINING 0.029, FOUND   TO BE OUT OF LIMITS IAW A300-600 SRM 57-50-00; FIG 101; SHEET 5.  REPAIRED IAW A300-600 SRM 57-50-00.
